# SDR AALA20110102TUL01

- Difficulty date: January 2, 2011
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N76201
- Make and model: Doug DC-9-83
- Aircraft serial: 53291
- Aircraft time: 59,480 hours, 24,814 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Broken
- Location: Oil System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

JAX - CREW REPORTED LEFT ENGINE HIGH OIL TEMPERATURE INDICATION.  LEFT ENGINE WAS SHUTDOWN (SINGLE ENGINE TIME 30 MINUTES).  EMERGENCY DECLARED FLIGHT RETURNED JAX LANDED WITHOUT INCIDENT.  FOUND BROKEN WIRE ON OIL TEMP BULB CONNECTOR.  REPINNED WIRE.  SYSTEM GROUND CHECK NORMAL OPERATION.
